# SDR SWAA2019020629273

- Difficulty date: February 1, 2019
- Submitted: February 6, 2019
- Operation: Air carrier
- Aircraft: N8609A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36893
- Aircraft time: 20,995 hours, 9,000 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 143A1215
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT STRINGER CLIP CRACKED BS 500I, STR 26R.  R&R CLIP IAW DWG AND SRM.
